MathSciNet Relay Station
MathSciNet bibliographic data
MR2328716 (2008d:14055) 14H70 (14H10 37K10)
Kazarian, M. E.; Lando, S. K. An algebro-geometric proof of Witten's conjecture. J. Amer. Math. Soc. 20 (2007), no. 4, 1079–1089.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement